# SDR CA960320016

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226AT
- Engine: Garrtt
- Propeller: Hartzl HCB3TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: T1028NB
- Condition: Cracked
- Location: Rt Prop Tip
- Component: Hartzl, HCB3TN5G
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ONE BLADE TIP ON RH PROP FOUND WITH A ONE-HALF INCH CRACK. PROP REPLACED.
